Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 243981, 6 pages
Research Article

Lexicographic Product and Isoperimetric Number

1Turgutlu Vocational Training School, Celal Bayar University, Turgutlu-Manisa, Turkey
2Department of Mathematics, Ege University, Izmir, Turkey

Received 26 June 2013; Accepted 28 July 2013

Academic Editors: M. Caramia, P. E. Jorgensen, and S. Richter

Copyright © 2013 Ersin Aslan and Alpay Kirlangic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. C. Azizoğlu and Ö. Eğecioğlu, “The isoperimetric number and the bisection width of generalized cylinders,” in The Ninth Quadrennial International Conference on Graph Theory, Combinatorics, Algorithms and Applications, vol. 11 of Electronic Notes in Discrete Mathematics, pp. 1–10, Elsevier, Amsterdam, The Netherlands, 2002. View at Google Scholar · View at MathSciNet
  2. B. Mohar, “Isoperimetric numbers of graphs,” Journal of Combinatorial Theory. Series B, vol. 47, no. 3, pp. 274–291, 1989. View at Publisher · View at Google Scholar · View at MathSciNet